# SDR A6WA201140102

- Difficulty date: February 19, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAR STRUCTURE IS CRACKED NEX TO FWD HANDRAIL BRACKET 4TH STEP CUTOUT CRACKED SECTION ON FWD SIDE PANEL AT 4TH STEP AND FABRICATED NEW SECTION IAW BA REO 601R-52-11-702, REV C.
